# SDR ASAA2018122407514

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 45,275 hours, 13,526 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOP. GROUNDED - YES. VERIFIED PROPER SATCOM SYSTEM LED STATUS/NO FAULTS NOTED REF B737-800 AMM 23-15-00. PERFORMED SATCOM SYSTEM TEST REF AMM 23-15-00. OPS CKS GOOD. ALL TESTS PASS.
